# SDR CALA2014090801217

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 51,346 hours, 17,257 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FLAP RETRACTION NR 6 LED TRANSIT LIGHT STAYED ON.  RAN QRH WITH ONE EXTEND TO FLAP 1 THEN RETRACT TO UP.  TRANSIT LIGHT STAYED ON LANDED FLAPS 15.  TROUBLE SHOT IAW FIM 27-88-00 FOUND FAULT 27-81211 SL6 PROX INBD SWITCH S1005 BAD.  R & R NR 6 SLAT INBD PROX SWITCH S1005 IAW AMM 27-88-11.  OPERATIONS CHECKED GOOD, BITE CHECKED GOOD.  NO FAULTS NOTED ALL OVERHEAD LIGHTS CHECKED NORMAL.
